# SDR SWAA2021021541923

- Difficulty date: January 14, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPMT. BILGE SUPPORT BRACKET CRACKED AT S-26L STA 867 BELOW WASTE TANK SUPPORT POST MKD DOT 60-014 / REMOVED AND REPLACED AFT CARGO COMPARTMENT BILGE SUPPORT BRACKET AT S-26L STA 87 BELOW WASTE TANK SUPPORT IAW B737-700 SRM 51-40-02-0G-0. PART USED: PO # 1698700
